# SDR DALA2022012400460

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 79,848 hours, 28,320 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 R/H WING UPPER SURFACE AFT I/B LARGE T/E PANEL IS BULGING UP ALONG FRONT EDGE IN 2 AREAS ABOVE WING REAR SPAR. CORRECTIVE ACTION: REPAIRED R/H WING UPPER SURFACE ON WING SKIN REAR SPAR AREA 160.00 - 170.00 IAW DELTA ERA 596513-14 REV ORIGINAL. (2093833)
